RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2011, Volume 12, Issue 1, Pages 17–50 (Mi cheb58)  

This article is cited in 1 scientific paper (total in 1 paper)

Metric theory of simultaneous Diophantine approximations in $\mathbb{R}^k\times\mathbb{C}^l\times\mathbb{Q}^m_p$

N. V. Budarina

Institute for Applied Mathematics, Khabarovsk Division, Far-Eastern Branch of the Russian Academy of Sciences

Full text: PDF file (546 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 11J13 (11K60)
Received: 05.06.2011

Citation: N. V. Budarina, “Metric theory of simultaneous Diophantine approximations in $\mathbb{R}^k\times\mathbb{C}^l\times\mathbb{Q}^m_p$”, Chebyshevskii Sb., 12:1 (2011), 17–50

Citation in format AMSBIB
\Bibitem{Bud11}
\by N.~V.~Budarina
\paper Metric theory of simultaneous Diophantine approximations in $\mathbb{R}^k\times\mathbb{C}^l\times\mathbb{Q}^m_p$
\jour Chebyshevskii Sb.
\yr 2011
\vol 12
\issue 1
\pages 17--50
\mathnet{http://mi.mathnet.ru/cheb58}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3075064}


Linking options:
  • http://mi.mathnet.ru/eng/cheb58
  • http://mi.mathnet.ru/eng/cheb/v12/i1/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Budarina, “Regulyarnye i povsemestnye sistemy dlya sovmestnykh diofantovykh priblizhenii”, Chebyshevskii sb., 12:4 (2011), 43–74  mathnet  mathscinet
  • Number of views:
    This page:107
    Full text:53
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019